Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1972, Volume 11, Number 5, Pages 535–550 (Mi al1349)  

This article is cited in 2 scientific papers (total in 2 papers)

Subalgebras of free Lie $p$-algebras

G. P. Kykin


Full text: PDF file (646 kB)

Bibliographic databases:
UDC: 519.48
Received: 03.10.1972

Citation: G. P. Kykin, “Subalgebras of free Lie $p$-algebras”, Algebra Logika, 11:5 (1972), 535–550

Citation in format AMSBIB
\Bibitem{Kuk72}
\by G.~P.~Kykin
\paper Subalgebras of free Lie $p$-algebras
\jour Algebra Logika
\yr 1972
\vol 11
\issue 5
\pages 535--550
\mathnet{http://mi.mathnet.ru/al1349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0318251}


Linking options:
  • http://mi.mathnet.ru/eng/al1349
  • http://mi.mathnet.ru/eng/al/v11/i5/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Kykin, “On free products of restricted Lie algebras”, Math. USSR-Sb., 24:1 (1974), 49–78  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Bakhturin, A. Yu. Ol'shanskii, “Identical relations in finite Lie rings”, Math. USSR-Sb., 25:4 (1975), 507–523  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021